MAUDE Adverse Event Report: UNKNOWN UNKNOWN; JAVID ARTERIAL CLAMP

UNKNOWN UNKNOWN; JAVID ARTERIAL CLAMP
Model Number 007714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 09/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Journal article citation: argyriou, c., schoretsanitis, n., kantartzi, k., panagoutsos, s., souftas, v.D., lazarides, m.K., & georgiadis, g.S.(2019).Use of a temporary shunt to preserve the patency of a hemodialysis graft while performing ipsilateral axillo-femoral bypass.The journal of vascular access, 20(5), 553¿556.Doi: 10.1177/1129729818820205.
 
Event or Problem Description
It was reported in an article from the journal of vascular access titled " use of a temporary shunt to preserve the patency of a hemodialysis graft while performing ipsilateral axillo-femoral bypass " that a carotid shunt was placed in a patient with a-v graft preserving continuous ipsilateral upper arm access flow when constructing a unilateral axillo-femoral polytetrafluoroethylene bypass operation for critical limb ischemia in a hemodialysis patient.However, ultrasound imaging revealed a decrease in blood flow through the graft, probably representing a physiologic steal syndrome without clinical presentation of worsening arm ischemia.The patient was discharged home the fourth post-operative day with a patent access graft.The a-v graft continued to be used as a vascular access until 4 months later when it became thrombosed.The status of the patient was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to report this event is no longer mdr reportable based on new information received.

Brand Name
UNKNOWN
Common Device Name
JAVID ARTERIAL CLAMP
Manufacturer (Section D)
UNKNOWN
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9404471
Report Number2020394-2019-05104
Device Sequence Number2877316
Product Code DWF
UDI-Device Identifier00801741090110
UDI-Public(01)00801741090110
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007714
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOW MOLECULAR WEIGHT HEPARIN; LOW MOLECULAR WEIGHT HEPARIN
Outcome Attributed to Adverse Event Other;
Patient Age69 YR